# SDR ASOA2015072913558

- Difficulty date: July 29, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TOP PLATE ON RBL 9 HAS CORRSION FROM FS 589 TO FS 621.  BLENDED CORROSION FROM FLOOR SUPPORT TOP PLATE AT RBL 9, FS 589 TO FS 621.  MAX MATERIAL REMOVED .013.  FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-005 RIG B. UPON FURTHER INVESTIGATION FOUND TO BE OUT OF LIMITS, REQUIRES ENGINEERING DISPOSITION.  LOCATED AND DRILLED NEW FLOOR SUPPORT TOP PLATE PT 601R35031-3 IAW SRM 51-40-11 AFTER REMOVAL OF UNSERVICEABLE FLOOR SUPPORT TOP PLATE.  INSTALLED FLOORBEAM CAP ON RBL 9 BETWEEN FS 569 AND FS 621 IAW REO 601R-53-61-3780.
